Volume 21, Number 5
Previous Issue Next Issue

Zhong-ci Shi & Xue-jun Xu

J. Comp. Math., 21 (2003), pp. 545-554

Preview Full PDF 124 1779 Abstract

Wei-zhong Dai & Raja Nassar

J. Comp. Math., 21 (2003), pp. 555-568

Preview Full PDF 125 1842 Abstract

Er-xiong Jiang

J. Comp. Math., 21 (2003), pp. 569-584

Preview Full PDF 124 2644 Abstract

De-hao Yu & Qi-kui Du

J. Comp. Math., 21 (2003), pp. 585-594

Preview Full PDF 136 1920 Abstract

Si-long Peng

J. Comp. Math., 21 (2003), pp. 595-602

Preview Full PDF 125 1882 Abstract

Zhong-zhi Bai & Xue-bin Chi

J. Comp. Math., 21 (2003), pp. 603-612

Preview Full PDF 124 1885 Abstract

Pu-yan Nie

J. Comp. Math., 21 (2003), pp. 613-624

Preview Full PDF 124 1817 Abstract

Jin-yan Fan

J. Comp. Math., 21 (2003), pp. 625-636

Preview Full PDF 226 2107 Abstract

Jia-fu Lin & Qun Lin

J. Comp. Math., 21 (2003), pp. 637-646

Preview Full PDF 132 1852 Abstract

Jing-bo Chen, Meng-zhao Qin

J. Comp. Math., 21 (2003), pp. 647-656

Preview Full PDF 130 1856 Abstract

Zhen-yue Zhang & Tiang-wei Ouyang

J. Comp. Math., 21 (2003), pp. 657-670

Preview Full PDF 125 1841 Abstract

Zhi-zhong Sun & Long-jun Shen

J. Comp. Math., 21 (2003), pp. 671-680

Preview Full PDF 127 1872 Abstract

Guo-liang Xu & Chandrajit L. Bajaj

J. Comp. Math., 21 (2003), pp. 681-688

Preview Full PDF 131 1760 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard